About Bioline  All Journals  Testimonials  Membership  News  Donations

Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 22, No. 3, 2018, pp. 395-399
Bioline Code: ja18069
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 22, No. 3, 2018, pp. 395-399

 en Generalization and Modification of Hardy-Littlewood Maximal Functions


The purpose of this paper is to provide the different types of Hardy-Littlewood Maximal Functions, the relationship between them and the corresponding extension of ℝ n of the Hardy-Littlewood maximal function. We also give the generalization and the modification of Hardy-Littlewood maximal function.

Maximal function; Hardy-Littlewood Maximal Functions; Borel measure; Fourier coefficient.

© Copyright 2018 - Adewinbi and Peter

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2020, Site last up-dated on 29-Jan-2020.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil